# SDR SWAA2021071590266

- Difficulty date: June 4, 2020
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N476WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32475
- Aircraft time: 55,307 hours, 32,813 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON AFT BULKHEAD TO FLOOR SUPPORT ANGLE AT FCB BS500D LBL22 TO RBL22 WL157. / REMOVED AND INSTALLED NEW ON AFT BULKHEAD TO FLOOR SUPPORT ANGLE AT FCB BS500D LBL22 TO RBL22 ITEM 7530142 PO#792417 IAW SRM 51-40-02 SRM 51-40-05 AND DWG 143A9481; DWG 143A7902 80641U 12JUN20
